MathSciNet Relay Station
MathSciNet bibliographic data
MR2914852 11G50 (11J25 11J81 11J95)
Amoroso, Francesco; Viada, Evelina Small points on rational subvarieties of tori. Comment. Math. Helv. 87 (2012), no. 2, 355–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement